MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE FIXED TIBIAL TRAY SIZE 1 R

MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE FIXED TIBIAL TRAY SIZE 1 R
Model Number 02.09.4001R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 october 2024: lot 181159a: (b)(4) item manufactured and released on 06-sep-2023.Expiration date: 2028-aug-14.No anomalies found related to the problem.Due to the lack of information it is not possible to establish a definitive root cause, while the device history record review does not indicate any potentially related manufacturing issue.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.On (b)(6) 2024, the patient came in reporting pain after falling.The surgeon revised all components and the surgery was completed successfully.Presently, on (b)(6) 2024 the patient came in reporting pain due to a tibial fracture and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.

Brand Name
GMK HINGE TOTAL KNEE SYSTEM
Common Device Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 1 R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20731985
Report Number3005180920-2024-00941
Device Sequence Number15529770
Product Code KRO
UDI-Device Identifier07630030825521
UDI-Public07630030825521
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.4001R
Device Lot Number181159A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale